# SDR ALG2005F00081

- Difficulty date: October 19, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N3190P
- Make and model: Bell 206L-1
- Aircraft serial: 45779
- Engine: Allsn 250C28B
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402W
- Condition: Missing
- Location: Strobe
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, FELT BUMP IN T/R PEDALS, UPON LANDING, NOTIFIED MAINTENANCE.  INSPECTION OF AIRCRAFT BY MAINTENANCE FOUND THE UPPER WHITE STROBE LENS MISSING AND DAMAGE TO ONE TAIL ROTOR BLADE.  INSTALLED NEW WHITE LENS AND REPLACED THE T/R ASSY WITH A SERVICEABLE UNIT IAW MM.  (K)
